RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 165–166 (Mi umn2730)  

International conference "Modern Problems of Algebra and Analysis"
Brief communications

Ill-posed problems and divergent processes

V. K. Ivanov


Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 187–188

Bibliographic databases:

MSC: 47A52, 40A05

Citation: V. K. Ivanov, “Ill-posed problems and divergent processes”, Uspekhi Mat. Nauk, 40:4(244) (1985), 165–166; Russian Math. Surveys, 40:4 (1985), 187–188

Citation in format AMSBIB
\Bibitem{Iva85}
\by V.~K.~Ivanov
\paper Ill-posed problems and divergent processes
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn2730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807739}
\zmath{https://zbmath.org/?q=an:0608.47017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..187I}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 187--188
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003640}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900035}


Linking options:
  • http://mi.mathnet.ru/eng/umn2730
  • http://mi.mathnet.ru/eng/umn/v40/i4/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:6764
    Full text:174
    References:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021